MathSciNet Relay Station
MathSciNet bibliographic data
MR125858 13.95 (14.55)
Nastold, Hans-Joachim Zur Serreschen Multiplizitätstheorie in der arithmetischen Geometrie. (German) Math. Ann. 143 1961 333–343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement